Frequently Asked Questions

Choose from the topics below to learn more about what’s important to you.

Ingredients

What is the definition of "solubilized ibuprofen"?
"Solubilized ibuprofen" is ibuprofen that has been completely dissolved in a liquid center inside a soft capsule shell.
Does Advil® contain aspirin?
Advil® does not contain asprin.
What are NSAIDs?
NSAIDs, non-steroidal anti-inflammatory drugs, are a group of chemical compounds that often are chemically unrelated but share therapeutic actions such as analgesic (pain-relieving) and antipyretic (used to prevent or reduce fever) effects.
In Advil® Cold & Sinus Liqui-gels, what is the source of your alcohol, starch, modified food starch, caramel coloring and sugar?
This product does not contain alcohol. It does contain sorbitol/sorbitan mixture which is a purified product derived from maize and/or wheat starch hydrolysis. It does not contain any caramel coloring or sugars.
What are the active ingredients in Advil® Multi Symptom Cold & Flu? Amounts? Purposes?
Each Advil® Multi Symptom Cold & Flu tablet contains the pain reliever/fever reducer ibuprofen 200 mg, the nasal decongestant phenylephrine HCl 10 mg and the antihistamine chlorpheniramine maleate 4 mg.
Is the iron oxide used in Advil® Multi-Symptom Cold & Flu actually red iron oxide?
Yes.

Contact Us

By Phone

Call a customer service representative toll-free at:
1-800-882-3845 (1-800-88-ADVIL)
Mon-Fri, 9AM-5PM EST

Online

Fill out the form to send your question now via email.
Get Started

Via Mail

Send questions to:
PCH Product Information
Pfizer Inc., PO Box 1043
Kings Mountain, NC 28086

Fill in the information below to get in touch. Your privacy is important to us. To learn about our use of your information and your rights, please consult our privacy policy.*All fields required